×

Found 417 Documents (Results 1–100)

100
MathJax

The Gibbs phenomenon for Stromberg’s piecewise linear wavelet. (English. Russian original) Zbl 1431.05091

J. Contemp. Math. Anal., Armen. Acad. Sci. 54, No. 2, 112-123 (2019); translation from Izv. Nats. Akad. Nauk Armen., Mat. 54, No. 2, 65-81 (2019).
MSC:  05C40 42C10
PDF BibTeX XML Cite
Full Text: DOI

Proximal mappings and Moreau envelopes of single-variable convex piecewise cubic functions and multivariable gauge functions. (English) Zbl 1423.49015

Hosseini, Seyedehsomayeh (ed.) et al., Nonsmooth optimization and its applications. Based on the workshop “Nonsmooth Optimization and its Applications”, Bonn, Germany, May 15–19, 2017. Cham: Birkhäuser. ISNM, Int. Ser. Numer. Math. 170, 89-130 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Superconvergence results for Volterra-Urysohn integral equations of second kind. (English) Zbl 1442.65461

Giri, Debasis (ed.) et al., Mathematics and computing. Third international conference, ICMC 2017, Haldia, India, January 17–21, 2017. Proceedings. Singapore: Springer. Commun. Comput. Inf. Sci. 655, 358-379 (2017).
MSC:  65R20 45G10
PDF BibTeX XML Cite
Full Text: DOI

On some properties of the orthogonal polynomials over a contour with general Jacobi weight. (English. Ukrainian original) Zbl 1364.30007

J. Math. Sci., New York 220, No. 5, 533-553 (2017); translation from Ukr. Mat. Visn. 13, No. 1, 1-27 (2016).
MSC:  30C10 30C62
PDF BibTeX XML Cite
Full Text: DOI

Conjugate functions on the closed interval and their relationship with uniform rational and piecewise polynomial approximations. (English. Russian original) Zbl 1339.41018

Math. Notes 99, No. 2, 272-283 (2016); translation from Mat. Zametki 99, No. 2, 248-261 (2016).
MSC:  41A20 41A10 41A50
PDF BibTeX XML Cite
Full Text: DOI

Piecewise polynomial approximation methods in the theory of Nikol’skiĭ-Besov spaces. (English. Russian original) Zbl 1358.41004

J. Math. Sci., New York 209, No. 3, 319-480 (2015); translation from Sovrem. Mat., Fundam. Napravl. 50, 3-159 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Discrete transform with stick property based on \(\{\sin x\sin kx\}\) and second kind Chebyshev polynomials systems. (Russian. English summary) Zbl 1310.42005

MSC:  42B05 42C10 41A50
PDF BibTeX XML Cite
Full Text: MNR

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software